Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why not stop one at a time?

Posted by JaneB on May 8, 2002, at 7:02:03

In reply to Why not stop one at a time? Rathrbfishn, posted by Rathrbfishn on May 8, 2002, at 3:36:35

> Sorry, not quite awake yet. Unless there is some medical reason to stop both at the same time, I would withdraw from the celexa first, using the klonopin to help with any potential problems. Then tackle the klonopin. If you withdraw from both at the same time and have problems you won't have any idea which drug is causing them. Again, please discuss these issues with your doctor before you do anything. Polytherapy creates interesting issues, doesn't it. Best of luck with your decision.

My reasoning for stopping both at once is this: Celexa is activating, K is not. if I just stop the Celexa wouldn't the k make me feel a little sluggish and perhaps depressed? then I would think I couldn't go off the Celexa when, in fact, it could be the K making me start to feel depressed. If I go off the K alone the Celexa would make me feel to anxious and I would think I needed the K when, in fact, it could be the Celexa causing the problems.

This could be very faulty thinking and I will discuss with pdoc at next appt. but you all have such widespread knowledge and understanding i wanted to run it by PB first. I wouldn't have made it through the last few years without PB! Thanks, Dr. Bob and all.
JaneB


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JaneB thread:105509
URL: http://www.dr-bob.org/babble/20020503/msgs/105565.html